# SDR SWAA2022041983356

- Difficulty date: March 13, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOORWAY LINNING BASE ASSIST HANDLE AT AFT GALLEY AREA (2 EA) 2022-122420 / [01] REPLACED ENTRY DOORWAY LINNING BASE ASSIST HANDLE AT AFT GALLEY AREA (2 EA) IAW AMM 25-21-25-420-801 ITEM 3.B(5);[02] REPLACED ENTRY DOORWAY LINNING BASE ASSIST HANDLE AT AFT GALLEY AREA (2 EA) IAW AMM 25-21-25-420-801 ITEM 3.B(5)
